# SDR AALA202202022635

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737*
- Aircraft serial: 29569
- Aircraft time: 38,357 hours, 15,546 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY HANDLE INOPERATIVE WILL NOT OPEN WHEN PRESSED IN DOWN POSITION. REMOVED AND REPLACED DOOR LATCH ON AFT LEFT LAVATORY DOOR PER AMM 25-40-00.
